# SDR AALA20090708TUL09

- Difficulty date: July 7, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N59523
- Make and model: Doug DC-9-82
- Aircraft serial: 49915
- Aircraft time: 55,593 hours, 28,554 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SEAT TRACK CORRODED STATION 237.  INSTALLED PLUG REPAIR PER AARD 53-20-00-10 AND SRM 53-050 FIGURE 4A.
